I've just started this medication for my fybromyalgia but am concerned that people say they gain weight. Am I just panicing or is it common? I work hard on my weight and don't need any weight gain problems. Can anyone give me any advice on this - by the way i'm a vegetarian
The best advice I have is to weigh yourself every day at same time.
It seems excessive but Gabapentin can affect the way you think.
Going on a scale and recording it, is black and white.
If you find yourself revenous then you know you will have it as a problem.
I would call my doc bc I don't know if it evens off.
I've been on 3 drugs that I would have eaten everything in the house - prednisone initially, but Remeron and Seroquel were the worst !
If you are watching the scale and it doesn't seem to be a problem, eat healthy and exercise as much as you tolerate. Exercise I mean even sitting and using a theraband.
Best wishes !
Pauline; I think that is a great answer from Windchime to see it for yourself. But myself and many people Gabapentin is really considered a weight neutral medication which means with most people it does not affect your weight as some people have told you. Most people have a positive experience about weight and of course watching your diet also just to make sure. Also using the scale to weigh yourself daily and see how it works out. Best of luck and I hope it helps you Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2011 • 12 answers
Posted 25 Jan 2015 • 3 answers
Posted 22 May 2016 • 6 answers
Posted 17 Oct 2016 • 7 answers
Posted 11 Jan 2017 • 4 answers